Likelihood procedure for testing change point hypothesis for multivariate Gaussian model

Jie Chen, A. K. Gupta

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

In this paper, asymptotic distribution of a likelihood procedure for testing the change point hypothesis under multivariate Gaussian model has been derived. The corresponding distribution for the Schwarz information criterion has also been obtained.

Original languageEnglish (US)
Pages (from-to)235-244
Number of pages10
JournalRandom Operators and Stochastic Equations
Volume3
Issue number3
DOIs
StatePublished - Jan 1 1995
Externally publishedYes

Fingerprint

Information Criterion
Multivariate Models
Change Point
Gaussian Model
Asymptotic distribution
Likelihood
Testing

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability

Cite this

Likelihood procedure for testing change point hypothesis for multivariate Gaussian model. / Chen, Jie; Gupta, A. K.

In: Random Operators and Stochastic Equations, Vol. 3, No. 3, 01.01.1995, p. 235-244.

Research output: Contribution to journalArticle

@article{41c96c82be514542ba967c871d05a028,
title = "Likelihood procedure for testing change point hypothesis for multivariate Gaussian model",
abstract = "In this paper, asymptotic distribution of a likelihood procedure for testing the change point hypothesis under multivariate Gaussian model has been derived. The corresponding distribution for the Schwarz information criterion has also been obtained.",
author = "Jie Chen and Gupta, {A. K.}",
year = "1995",
month = "1",
day = "1",
doi = "10.1515/rose.1995.3.3.235",
language = "English (US)",
volume = "3",
pages = "235--244",
journal = "Random Operators and Stochastic Equations",
issn = "0926-6364",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "3",

}

TY - JOUR

T1 - Likelihood procedure for testing change point hypothesis for multivariate Gaussian model

AU - Chen, Jie

AU - Gupta, A. K.

PY - 1995/1/1

Y1 - 1995/1/1

N2 - In this paper, asymptotic distribution of a likelihood procedure for testing the change point hypothesis under multivariate Gaussian model has been derived. The corresponding distribution for the Schwarz information criterion has also been obtained.

AB - In this paper, asymptotic distribution of a likelihood procedure for testing the change point hypothesis under multivariate Gaussian model has been derived. The corresponding distribution for the Schwarz information criterion has also been obtained.

UR - http://www.scopus.com/inward/record.url?scp=0005143850&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005143850&partnerID=8YFLogxK

U2 - 10.1515/rose.1995.3.3.235

DO - 10.1515/rose.1995.3.3.235

M3 - Article

VL - 3

SP - 235

EP - 244

JO - Random Operators and Stochastic Equations

JF - Random Operators and Stochastic Equations

SN - 0926-6364

IS - 3

ER -